# SDR ASAA0010164

- Difficulty date: November 4, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 6529994
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND L1 DOOR GUST LOCK VERY STIFF.REPLACED GUIDE ARM AND ADJUSTED PER MM 52-11-00, DOOR OPERATED NORMALLY.
